On graph cliquish functions

Piyali Mallick

Abstract


In the present paper we introduce a new notion of graph cliquish functions from a topological space to a metric space and study its relation with other types of generalized continuity. We also give a characterization of that new notion of generalized continuity on a dense set of points.

Full Text: PDF

Published: 2020-09-09

How to Cite this Article:

Piyali Mallick, On graph cliquish functions, J. Math. Comput. Sci., 10 (2020), 2383-2389

Copyright © 2020 Piyali Mallick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS